Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topological properties of spaces admitting a coaxial homeomorphism

Ross Geoghegan, Craig Guilbault and Michael Mihalik

Algebraic & Geometric Topology 20 (2020) 601–642
Bibliography
1 G R Conner, M L Mihalik, Commensurated subgroups, semistability and simple connectivity at infinity, Algebr. Geom. Topol. 14 (2014) 3509 MR3302969
2 R Geoghegan, Topological methods in group theory, 243, Springer (2008) MR2365352
3 R Geoghegan, C R Guilbault, Topological properties of spaces admitting free group actions, J. Topol. 5 (2012) 249 MR2928076
4 R Geoghegan, C Guilbault, M Mihalik, Non-cocompact group actions and π1–semistability at infinity, Canad. J. Math. (2019)
5 C R Guilbault, Weak 𝒵–structures for some classes of groups, Algebr. Geom. Topol. 14 (2014) 1123 MR3180829
6 C R Guilbault, Ends, shapes, and boundaries in manifold topology and geometric group theory, from: "Topology and geometric group theory" (editors M W Davis, J Fowler, J F Lafont, I J Leary), Springer Proc. Math. Stat. 184, Springer (2016) 45 MR3598162
7 C R Guilbault, M A Moran, C J Tirel, Boundaries of Baumslag–Solitar groups, Algebr. Geom. Topol. 19 (2019) 2077 MR3995025
8 M L Mihalik, Semistability at the end of a group extension, Trans. Amer. Math. Soc. 277 (1983) 307 MR690054
9 M L Mihalik, Semistability at , –ended groups and group cohomology, Trans. Amer. Math. Soc. 303 (1987) 479 MR902779
10 M L Mihalik, Semistability at infinity, simple connectivity at infinity and normal subgroups, Topology Appl. 72 (1996) 273 MR1406313
11 M L Mihalik, Semistability of Artin and Coxeter groups, J. Pure Appl. Algebra 111 (1996) 205 MR1394352
12 M L Mihalik, S T Tschantz, One relator groups are semistable at infinity, Topology 31 (1992) 801 MR1191381
13 M L Mihalik, S T Tschantz, Semistability of amalgamated products and HNN-extensions, 471, Amer. Math. Soc. (1992) MR1110521
14 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
15 J P Serre, Trees, Springer (1980) MR607504
16 J E West, Mapping Hilbert cube manifolds to ANRs : a solution of a conjecture of Borsuk, Ann. of Math. 106 (1977) 1 MR451247
17 D G Wright, Contractible open manifolds which are not covering spaces, Topology 31 (1992) 281 MR1167170